Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2017

On neighborhood and partial sums problem for generalized Sakaguchi type functions

MURAT ÇAĞLAR, Halit Orhan

An. S¸tiint¸. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) Cilt 2 · ss. 1–12 · 01.09.2017

Atıf için künye

ÇAĞLAR, M., & Orhan, H. (2017). On neighborhood and partial sums problem for generalized Sakaguchi type functions. An. S¸tiint¸. Univ. Al. I. Cuza Iaşi. Mat. (N.S.), 2, 1–12.

BibTeX
@article{caglar2017-73058,
  author = {ÇAĞLAR, MURAT and Orhan, Halit},
  title = {On neighborhood and partial sums problem for generalized Sakaguchi type functions},
  journal = {An. S¸tiint¸. Univ. Al. I. Cuza Iaşi. Mat. (N.S.)},
  year = {2017},
  volume = {2},
  pages = {1--12},
  url = {https://akademik.atauni.edu.tr/yayinlar/73058-on-neighborhood-and-partial-sums-problem-for-generalized-sakaguchi-type}
}